# SDR YENA2024071601009

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL EXISTING REPAIR LOCATED AT STR 23L FR 68 AFT GALLEY AREA; PERFORMED REPAIR LOCATED ON LOWER SILL AT STR 23L AND BETWEEN FR 67 TO FR 68 AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001 FIGURE 001(SHEET) 3. REF AEROMAN NR 2024-314791 (CONSIDERED A MAJOR REPAIR)
